Title: Theory of the backward beam displacement on periodically corrugated surfaces and its relation to leaky Scholte-Stoneley waves
Authors: Declercq, N ×
Degrieck, J
Briers, Rudy #
Issue Date: 2004
Publisher: American Institute of Physics
Series Title: Journal of Applied Physics vol:96 issue:10 pages:5836-5840
ISSN: 0021-8979
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Faculty of Medicine, Campus Kulak Kortrijk
Studiegebied Onderwijs VIVES-Zuid
Studiegebied Industriƫle Wetenschappen & Technologie - VIVES Noord
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.